The Stokes problem for Lipschitz domains

Hi Jun Choe, Hideo Kozono

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We consider initial boundary value problems for the Stokes equations in a Lipschitz domain. We show the existence of solutions in an enlarged mixed normed potential space on the boundary.

Original languageEnglish
Pages (from-to)1235-1260
Number of pages26
JournalIndiana University Mathematics Journal
Volume51
Issue number5
DOIs
Publication statusPublished - 2002 Jan 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this